Oh I do need help here. Headaches have always been an issue. The Topamax was started December 3rd, and our goal was to control headaches. Ct scan, MRA, MRI, 48 hour eeg (I believe I stated 24 hour, but it was 48 hour). That was with pediatric neurologist from childrens hospital. All normal. He was on Topamax for about two years and Lamictal about 3 years. Lamictal did wonders for his anger, but Topamax didn't help headaches so he quit that about 18 months ago. Lamictal was stopped as well two years ago he was doing so well. This year (freshman year) asked for Lamictal. He knew he was getting angry so much. psychiatrist put him on Lamictal, and at this point we are on his theraputic level. difficult child also asked for Focalin. Concerta put him in a foul mood. difficult child took Focalin ONE day. Called from school saying he was so angry, such a bad mood and nothing happened. In a meeting with principal, who was at one time on the board of a pyschiatric hospital asked difficult child to explain how he felt. difficult child said like he was on the edge of a cliff ready to jump. Principal/director, told him if he EVER feels that way to see him. He will leave a meeting and MAKE time to be with him. difficult child never took that again. Then, as I wrote before two weeks ago difficult child said he was "out of it, confused, light headed, dizzy, didn't know where he was, couldn't comprehend" he has severe anxiety and feeling like that, caused more worry and he continuously thinks he is dying. Spoke to doctors, removed the Topamax. December 19 we removed it. Meanwhile, his stomach is bothering him. Throwing up almost every other day. Still putting on a lot of weight very quickly. He had a complete physical in November. 7 tubes of blood. All normal. except no signs of puberty. Testostorone levels show he is out of infancy and puberty should begin in the next year. (he is now 14) His confustion and feeling out of it had gotten a little better but was still present last week. Some days better than others. We walk into the hotel, loud, echoy...and he tells me he feels light headed, out of it, like he is going to pass out. I tell him he is fine. He seemed to enjoy himself. Except for the last morning. woke me up at 4:30 saying his stomach hurt and felt like throwing up. We walked to the lobby and bought some pepto bisumal. (he has been taking that and malox) Didn't want to swim or anything that day (our last day). Just wanted to come home. I was holding his phone while he was on rides and swimming. His text messages, he told someone the first night how he felt and felt like throwing up. Then each day. He didn't tell me that. OK...more background. He had ear troubles early on. Tubes by 9 months due to 5 months of ear infections and antibiotic treatment. He would refuse to go to a fast food place because of the buzzing of the french fry machine. When he played sports he KNEW when the buzzer would go off and stop playing to cover his ears. In elementary school (first grade) I was told the sound of the flourescent lights bother him. One classroom had a clock that would get stuck for one minute and buzz...a quiet buzz but it set difficult child off. Then the following year 3rd grade, he told us everything was echoy. When the teacher talked. So, ENT took tonsils out. Seemed to really help. Now... Last year he couldn't hear, ears felt blocked. Went to doctor and he did that test to see if there is fluid in his ears. Test was way....bad. Took to ENT. They did same test. Same results. Did a hearing test. Was fine. ENT Dr. said he had no fluid behind his ears. His estation (sp?) tubes formed a vacuum. He needs to hold his nose and blow to try to keep them open. Spoke with my niece who is an audiologist, and she said estation tube dysfunction ...you cannot do anything. WHY can't they put tubes in to open that up??? And since the Topamax has not been taken in ten days and was worse at the Dells, could this be ears? Neighbor lady and I were speaking and she thinks so. Even though it happens at home also. So we are in a restaurant. and there was back ground noise, talking...Neighbor had a drink. She looks at him and says, difficult child, how can you hear in here? difficult child looks at here and immediately says "how can you drink in here?" (he was not aware of our conversation) LOL, I almost fell on the floor laughing. She was speechless. Then explained, with all the background noise can he hear. He said yes. difficult child and the neighbors family, mom and dad too are very, very close. He is like one of the family. He is comfortable with them and they are comfortable with him. He will talk to mom and dad about anything. Just to show you an example of his anxiety. He had a headache at the restaurant. I gave him two advil. Then he asked neighbor if he could taste her strawberry margurita. She said sure. He took a very small sip. Maybe a teaspoon full. Then realized he had taken Advil. He freaked out. Thought he was going to die because he now mixed advil with alcohol. It took about 30 minutes to calm him down. So, now back to his stomach. Could this be from all the Advil, excedrin and Tylenol #3? He ALWAYS eats with medication. I explained rebound headaches to him and he hadn't taken any medication for about 4 or 5 days until that night. Why is he feeling so sick? Why is he throwing up? by the way..he does eat. Could it be ulcers? Should we take hom off Lamictal? When he isn't feeling well, every single ache and pain he thinks he has cancer, a tumor and is going to die. He asks every doctor is he is dying. I get tired of hearing this, I get tired of telling him he is alright. But I also realize these pains are real to him. I just don't know where to go at this point. I don't have the money for all the specialists and all the tests. I just do not have the money. Insurance pays 80%. But that leaves a lot left when you have MRI. husband had MRI for the bulging disc. My bill is $985. MY portion. Not to mention the raidologists, ER physicians, the neurologist he see's for epidurals, or for that matter the epidurals. difficult child has had so many trips to ER for headaches I am just out of money. Please, Please give me advice. So many tests already completed. ALL normal. He had no trouble with topamax a few years ago. Or with Lamictal. With no relief from the stopping of topamax, could it be lamictal?